MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 360; INTERBODY SPACER SYSTEM

TYBER MEDICAL T-PAL PROTI 360; INTERBODY SPACER SYSTEM
Model Number 108812009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of investigation, there was no capa and no trends associated with this event type.The product will not be returned, and therefore cannot be evaluated.A review of the lot was conducted and found one non-conformance related to this unrelated to this specific complaint type.The parts were scrapped and the lot met release requirements.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continous improvement process.No further action is required at this time.Complaint number (b)(4).
 
Event or Problem Description
For the case on (b)(6) 2021, a 9mm proti cage 108812009 (206128 lot) needed to be condemned as the cage disengaged from the applicator.Parts of the applicator are listed as follows, applicator inner shaft (03.812.003) + applicator outer shaft (03.812.001)+ applicator knob (03.812.004).The surgeon inserted applicator with 9mm pro-ti cage.A standard procedure was followed, the cage was first inserted in a locking state, the turned the know to open for turning the cage.As the position of the cage was slightly anterior.So surgeon decided to use a slide hammer to move the cage in posterior direction.The slide hammer was operated in a gentle and controlled force.Yet, suddenly, the cage detached from the applicator.Removal tool was attempt to grab the implant, yet, there was not enough space to insert the removal tool.The disengaged implant was removed from anterior approach through another incision.Synfix evolution was used to fuse l5-s1.Surgeon would like us to investigate why the cage disengaged from the applicator.

Brand Name
T-PAL PROTI 360
Common Device Name
INTERBODY SPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key11423326
Report Number3012966183-2021-00006
Device Sequence Number11781180
Product Code MAX
UDI-Device Identifier00819917021646
UDI-Public00819917021646
Combination Product (Y/N)N
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model Number108812009
Device Catalogue Number108812009
Device Lot Number206128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;